MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND A/S; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION

GN HEARING A/S GN RESOUND A/S; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Model Number LT9ITE-DW-HP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
29-nov-2022: user had hearing aids repaired in (b)(6).Around (b)(6) 2022 (best estimate provided) user came in with four waxguards in left ear that had fallen out of the hearing aid on the left side.The user states that it had not been right since the repair, and would like it repaired without charge.The hearing aid is missing brass ring that holds the waxguard in.The waxguards were removed by a health care professional, and no harm to user was reported.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).29-nov-2022: the current information indicates need for reporting.Investigation on the actual device will not be performed.Awaiting further investigation, a final report will be submitted once done.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).19-dec-2022: corrected h8.Awaiting investigation results.29-nov-2022: the current information indicates need for reporting.Investigation on the actual device will not be performed.Awaiting further investigation, a final report will be submitted once done.
 
Event or Problem Description
On 19-dec-2022: no further information is expected.On (b)(6) 2022: user had hearing aids repaired in august.Around (b)(6) 2022 (best estimate provided) user came in with four waxguards in left ear that had fallen out of the hearing aid on the left side.The user states that it had not been right since the repair, and would like it repaired without charge.The hearing aid is missing brass ring that holds the waxguard in.The waxguards were removed by a health care professional, and no harm to user was reported.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).18-jan-2023: technical investigation concluded: device history record for this device could no be located.A cross check of the database of production order concluded that no rework was put in the system.The conclusion is that there was no deviation during product production.Clinical assessment concluded: the clinical evaluation for the device family does evaluate wax filters coming loose in the ear canal and the hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool (compliance with iec (b)(4)).Wax filter can become detached in the ear canal in rare cases if the cerustop bushing (in this case - brass ring) has become dislodged.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk, but when the wax filter is removed in a timely manner, the risk of infection is minimal.The user guide includes a caution to consult the hearing care professional if it is suspected that a foreign object has become stuck in the ear.Clinical conclusion on the case is that even though unpleasant, the removal of a foreign object from the ear did not require medical intervention and/or did not cause any other.Risk assessment: the residual risk after the risk control measure(s) is acceptable.No new hazardous situations revealed and no need to update the risk register.Manufacturer's investigation is final.Consider this a final report.19-dec-2022: awaiting investigation results.29-nov-2022: the current information indicates need for reporting.Investigation on the actual device will not be performed.Awaiting further investigation, a final report will be submitted once done.
 
Event or Problem Description
19-dec-2022: no further information is expected.29-nov-2022: user had hearing aids repaired in august.Around (b)(6) 2022 (best estimate provided) user came in with four waxguards in left ear that had fallen out of the hearing aid on the left side.The user states that it had not been right since the repair, and would like it repaired without charge.The hearing aid is missing brass ring that holds the waxguard in.The waxguards were removed by a health care professional, and no harm to user was reported.

Brand Name
GN RESOUND A/S
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY, PRESCRIPTION
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key15884416
Report Number3005650109-2022-00074
Device Sequence Number5099821
Product Code OSM
UDI-Device Identifier05708296142668
UDI-Public05708296142668
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLT9ITE-DW-HP
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer10/31/2022
10/31/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/20/2022
01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale